MathSciNet Relay Station
MathSciNet bibliographic data
MR1695171 (2001b:57056) 57Q45 (57M27 57R20 57R42)
Carter, J. Scott; Kamada, Seiichi; Saito, Masahico Alexander numbering of knotted surface diagrams. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3761–3771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement